• #1150850
  • 266
  • McKesson Brand #941-20-HST

Pain Relief Health Star® 200 mg Strength Ibuprofen Tablet 200 per Bottle

IBUPROFEN, TAB 200MG (200/BT 12BT/CS)

Features
  • Ibuprofen Tablets
  • Ibuprofen is used to reduce fever
  • Temporarily treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual cramps, or minor injury
  • More …
  Log In to Order
or

Product Specifications


Features
  • Ibuprofen Tablets
  • Ibuprofen is used to reduce fever
  • Temporarily treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual cramps, or minor injury
  • Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID
  • Compares to the active ingredient in Advil® tablets.
  • Not made with natural rubber latex.
  • Packaged: 200 Per Bottle
  • Advil is a registered trademark of Wyeth Consumer Healthcare.

Professionals Also Viewed